# SDR ASAA2023072944287

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,632 hours, 8,958 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GREEN ALTN LIGHT AND AMBER AUTO FAIL LIGHT ILLUMINATED SHORTLY AFTER LANDING. GROUNDED - YES. ON DEFERRAL.
